# SDR VGCA20201125001

- Difficulty date: November 25, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N181FL
- Make and model: Cvac 440
- Aircraft serial: 387
- Aircraft time: 39,096 hours, 31,129 cycles
- Engine: Allsn 501D13
- Engine time: 11,694 hours, 11,395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 355900575
- Condition: Shorted
- Location: Zone 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

ZONE 3 (WHEEL WELL) FIRE WARNING ON NR 2 ILLUMINATED AFTER TAKE OFF.  SHUT DOWN NR 2 ENGINE, DISCHARGED PRIMARY FIRE BOTTLES AND RETURNED TO KMIA.
